MathSciNet Relay Station
MathSciNet bibliographic data
MR2365668 49J45 (49Q20 82D25)
Caraballo, David G. Crystals and polycrystals in $\Bbb R^n$: lower semicontinuity and existence. J. Geom. Anal. 18 (2008), no. 1, 68–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement